# SDR DALA1205723118

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR SILL AT FR 66 & FR 68 HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 51-41-14 FIG 101.  COMPLIED WITH ER/A 495629-14.  ACCOMPLISHED PERMANENT REPAIR.  LOGPAGE CREATED TO ACCOMPLISH SRI INSPECTION 53-41-14-2-001-00 AND SRM 53-41-14 FIG 201.  REFERENCE LOGPAGE# 0420031 FOR FOLLOW-ON INSP ORIG MAT.0.150" DAMAGE DIM. L=1.0" W=0.500" D=0.050".
